# SDR 2007FA0000729

- Difficulty date: August 3, 2007
- Submitted: August 27, 2007
- Operation: General aviation
- Aircraft: N19WE
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449037
- Engine: Cont TSIO360RB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bushing
- Part number: 538684
- Condition: Misinstalled
- Location: Connecting Rod
- Component: Connecting Rod, Cont
- Component part number: 654793
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE PROCESS OF INSPECTING (6 EA) CONNECTING RODS IAW SB 07-1 AND SB 00-3, IT WAS FOUND THAT ALL WRIST PIN BUSHINGS WERE INSTALLED NOT IAW THEIR POSITIONS AS REQUIRED IN THE APPLICABLE SB AS REFERENCED.  SPLIT LINE OF BUSHING ON WRONG SIDE OF CENTERLINE.  PARTS AS RECEIVED FROM MFG.  (K)
